# SDR DALA201805163382

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,890 hours, 23,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Stuck
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 KNUCKLE KNOCKER WILL NOT RETRACT WHEN DOOR IS DISARMED. THE R2 DOOR ARMING AND KNUCKLE KNOCKER CHECK OK IAW AMM 52-11.
